# SDR UIEA2017091801692

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,934 hours, 9,887 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE SCAVENGE OIL PRESSURE SWITCH BACKSHELL CONNECTOR BROKEN ON SWITCH SIDE.  REPLACED PRESSURE SWITCH IAW AMM 79-33-01, OPS AND LEAK CHECKED GOOD.
